# SDR 07FDEA02393

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INNER SKIN HAS CORROSION, BS 720C TO 720C  6 ", LBL 205" TO 5" WL   148.5.  CUT OUT DAMAGE SKIN AT BS 720C TO 726C IAW B727 SRM 53-30-3.
